MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US CORAIL AMT SZ8 135 LOW COL; CORAIL LINE EXTENSION IMPLANTS : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US CORAIL AMT SZ8 135 LOW COL; CORAIL LINE EXTENSION IMPLANTS : HIP FEMORAL STEM
Catalog Number L971308
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2024, the patient underwent the primary surgery.On apr.1, 2024, the sales rep was informed that the patient was under follow-up after being treated for debridement due to an infection.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: an analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.

Brand Name
CORAIL AMT SZ8 135 LOW COL
Common Device Name
CORAIL LINE EXTENSION IMPLANTS : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key19088547
Report Number1818910-2024-08104
Device Sequence Number20607963
Product Code MEH
UDI-Device Identifier10603295455424
UDI-Public10603295455424
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K192946
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberL971308
Device Lot Number4036160
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2024
Supplement Date Received by Manufacturer05/30/2024
Initial Report FDA Received Date04/11/2024
Supplement Report FDA Received Date05/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELTA CER HEAD 12/14 32MM +5.; UNKNOWN HIP ACETABULAR LINERS.; UNKNOWN HIP FEMORAL HEAD.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown